# SDR QXEA200603300

- Difficulty date: December 6, 2006
- Submitted: January 5, 2007
- Operation: Air carrier
- Aircraft: N613QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10045
- Aircraft time: 12,540 hours, 9,018 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 - RIGHT OUTBOARD WING LEADING EDGE SKIN HAS CHAFED MARK FROM SLAT AT STATION WS294.  REPAIRED IAW CRJ-700 SRM 57-41-01-101-001-001-A01, 51-12-00-001-001-A01 AND SRM 51-25-01-001-001-A01.
